Hi i am currently on a reduced dose of venlafaxine after having a terrible reaction from an upped dose of 225mg... my original dose which i was on for over a year 180mg i did'nt feel was working so my psychiatrist upped my dose to 225mg... now prior to this i had been withdrawn from zopiclone 7.5mg for about 3 weeks then i went onto the upped 225 mg and when i tried my exercise routine which is high intensity interval training consisting of running in place and mountain climbers done at half n hour for 5 days a week and by the wayi was fine doing this when i was on the original 180 mg venlafaxine and was still on the sleeping tablets but ever since i quit taking the zopiclone and the upped dosage of venlaxine i can no longer workout as when i do i have a really bad reaction my blood pressure goes from really high to really low and i start feeling as if i am out of body and my tongue tingles my mouth goes dry and i cannot eat also my hands go cold it feels as if a am going to die i get hot and cold flushes i get very confused i have memory loss and slurred speech this affects me all night and even the next few days i am still not right even now after been off exercise for 3 weeks i am confused and get my words jumbled and my sentences come out wrong in speech and writing the doctors have reduced me from 225mg to 187.5mg and now `150mg which i have been on for a week and i am still getting panicky and lightheadedness and my vision is hazy like i am looking through a dirty window very strange very uncomfortable i am very worried i will not be able to exercise ever again and all my hard work will be ruined i was wondering does anyone know if this is from the withdrawl of zopiclone 7.5mg which i was on for 5 years or is it to do with the venlafaxine how long does it take the body to adjust to venlafaxine ? and how long do the symptoms from zopiclone withdrawl last which by the way i was in my opinion taken off too quickly ?
No responses have yet been posted. Add your response to this question.
- Venlafaxine Information for Consumers
- Venlafaxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Venlafaxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Can you develop an allergic reaction after increasing dosage of Venlafaxine from 50mg to 75mg a day?
Posted 16 Jul 2010 • 2 answers
Posted 19 May 2017 • 0 answers
Posted 20 Aug 2017 • 0 answers
Posted 29 Dec 2017 • 1 answer
Has anybody had tinnitus whilst taking zopiclone , also I am reducing my daily dose and feel a rise?
Posted 24 Mar 2018 • 1 answer